# SDR SWIA2017100243803

- Difficulty date: August 23, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N457SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7773
- Aircraft time: 33,107 hours, 28,616 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP VANE SKIN LEADING EDGE HAS TWO CHAFED AREAS.  REMOVED AND REPLACED THE LT INBD FLAP, OTBD SIDE LEADING EDGE VANES  IAW SRM.
